# SDR SWIA201332697

- Difficulty date: January 26, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 25,634 hours, 21,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY OVERHEAD LIGHT FAILS TO ILLUMINATE.  (FLT 5554)  REPLACED NR 2 OVERHEAD EMERGENCY LIGHT.
